Generalised structured models


Mammen, Enno ; Nielsen, Jens Perch


URL: http://ub-madoc.bib.uni-mannheim.de/9661
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Biometrika : A Journal for the Statistical Study of Biological Problems
Volume: 90
Page range: 551 - 566
Place of publication: Oxford [u.a.]
Publishing house: Oxford Univ. Press
ISSN: 0006-3444
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Nielsen, Jens Perch (2001) Generalised structured models. Biometrika : A Journal for the Statistical Study of Biological Problems Oxford [u.a.] 90 551 - 566 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item